MAUDE Adverse Event Report: LARES RESEARCH LARES RESEARCH; HIGH-SPEED DENTAL HANDPIECE

LARES RESEARCH LARES RESEARCH; HIGH-SPEED DENTAL HANDPIECE
Model Number 757 PROSTYLE SF
Medical Device Problem Codes Device Damaged by Another Device (2915); Material Integrity Problem (2978)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dr.Had a bur bend while operating on patient.The tooth was cracked as a result of the bent bur.The tooth was saved and a crown was installed.
 
Additional Manufacturer Narrative
This follow-up report was prepared based on the returned device evaluation.The handpiece was used well beyond its useful life, and had non-manufacturer authorized parts.The chucking mechanism and the bur that was installed in the returned device were severely worn which most likely caused the bur to become unstable and bend.
 
Event or Problem Description

Brand Name
LARES RESEARCH
Common Device Name
HIGH-SPEED DENTAL HANDPIECE
Manufacturer (Section D)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer (Section G)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer Contact
bruce holderbein
295 lockheed avenue
chico, CA 95973
5303451767
MDR Report Key22565082
Report Number2916440-2025-00004
Device Sequence Number9237402
Product Code EFB
UDI-Device IdentifierD950131402220
UDI-PublicD950131402220
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number757 PROSTYLE SF
Device Catalogue Number13140-222
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown